International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 3, Part A
Study of some important theorem on a fuzzy metric spaceAuthor(s):
Dr. AK Agrawal and Dr. PK MishraAbstract:
Fuzzy metric spaces have derived several interesting and appealing result on it. The notion of fuzzy metric space by generalizing the concept of the probabilistic metric space to fuzzy situation.Pages: 48-50 | Views: 595 | Downloads: 7Download Full Article: Click Here
How to cite this article:
Dr. AK Agrawal, Dr. PK Mishra. Study of some important theorem on a fuzzy metric space. Int J Stat Appl Math 2018;3(3):48-50.